MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTING SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; ANAESTHESIA CONDUCTING SPINAL NEEDLE
Model Number 001151-30A
Medical Device Problem Codes Fracture (1260); Device Handling Problem (3265)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Tentative summarizing translation from initial reporters narrative: sprotte breaks upon removal through introducer.
 
Event or Problem Description
Irn# (b)(4).Tentative summarizing translation from initial reporters narrative: sprotte breaks upon removal through introducer.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical produkte (b)(4).Based on risk management and clinical evaluation this file is considered as closed.

Brand Name
SPROTTE
Common Device Name
ANAESTHESIA CONDUCTING SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7284986
Report Number9611612-2018-00017
Device Sequence Number1372679
Product Code BSP
UDI-Device Identifier14048223000035
UDI-Public14048223000035
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/12/2022
Device Model Number001151-30A
Device Catalogue Number001151-30A
Device Lot Number50317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;